It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • reduction of zoloft and feel like crap!!!



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-13-2004, 03:32 PM   #1
    kspena80
    Junior Member
     
    kspena80's Avatar
     
    Join Date: Nov 2004
    Posts: 22
    kspena80 HB User
    reduction of zoloft and feel like crap!!!

    it's been about 10 days since I went down to 50mg's from 100mg's of zoloft. I feel light headed, nausious, dizzy, irretable and even on occassion a tingly feeling in the lower half of my face. I'm curious if anyone else has experienced the tingly crap or if i should be concerned about that. All the other symptoms I've noticed alot of people have them but I haven't noticed many with the tingle of the face.

    On a side note, I'm very happy I've found this website!!. I don't feel so alone in this world. My parents don't understand and my husband just doesn't know how to help and I think that stresses him out!!. My children are my main concern. I'm very frustrated and get annoyed so easy and I just feel like crap cuz I yell at them and they don't deserve it, and yet they are so forgiving. I ball my eyes out cuz I know I'm being a jerk. I just want this to be done with so I can be and feel normal again.

    KSP

     
    Sponsors Lightbulb
       
    Old 11-14-2004, 08:33 AM   #2
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: reduction of zoloft and feel like crap!!!

    hi
    might be an idea to go back to the old dose for a while and see if the problems stop, 50 is the smallest usual effective dose, is the zoloft helping with your anxiety?

     
    Old 11-14-2004, 08:44 AM   #3
    kspena80
    Junior Member
     
    kspena80's Avatar
     
    Join Date: Nov 2004
    Posts: 22
    kspena80 HB User
    Re: reduction of zoloft and feel like crap!!!

    Quote:
    Originally Posted by hry33
    hi
    might be an idea to go back to the old dose for a while and see if the problems stop, 50 is the smallest usual effective dose, is the zoloft helping with your anxiety?

    Thank you for replying ...I'm not sure that I want to go to 100mg's again, yeah it helped and I seem to be fine as far as the anxiety goes...I really want to wean myself off it, it's been 3 years now and I feel alot better mentally...physically however really sucks!!...I know it's part of the withdrawls or so I assume after reading alot of these posts...I just basically wanted to share my experience so far and wondered if anyone else had experienced the tingle sensation at all...this website is really awesome btw...it's really nice to know that I'm not the only one, everyone around just thinks I'm crazy..even though they don't say that, I can just tell...I just wanted to say also, good luck to all who are trying to quit and if we help one another I truely believe that it will help tremendously

    KSB

     
    Old 11-14-2004, 10:42 AM   #4
    survivin
    Member
    (male)
     
    survivin's Avatar
     
    Join Date: Nov 2004
    Location: central california
    Posts: 81
    survivin HB User
    Smile Re: reduction of zoloft and feel like crap!!!

    its kind of funny. im about 14 days into zoloft withdrawals. the ,,,as i so fondly call it "novacain face syndrome" is irritating me as we speak. it has been waxing and wanning with me. but it is very uncomfortable. i quit zoloft cold turkey. at my worst part i was laying on the floor holding a vomit bucket. terrible dizziness, zaps,novacain face, nausea, shaking, confusion,
    the only easy day was yesterday when it comes to zoloft withdrawals

     
    Old 11-14-2004, 02:13 PM   #5
    kspena80
    Junior Member
     
    kspena80's Avatar
     
    Join Date: Nov 2004
    Posts: 22
    kspena80 HB User
    Re: reduction of zoloft and feel like crap!!!

    Quote:
    Originally Posted by survivin
    its kind of funny. im about 14 days into zoloft withdrawals. the ,,,as i so fondly call it "novacain face syndrome" is irritating me as we speak. it has been waxing and wanning with me. but it is very uncomfortable. i quit zoloft cold turkey. at my worst part i was laying on the floor holding a vomit bucket. terrible dizziness, zaps,novacain face, nausea, shaking, confusion,
    the only easy day was yesterday when it comes to zoloft withdrawals

    novacain face!!!..lol..I new I've felt that before just couldn't pin point it :P...I feel alot better now that I'm not the only one with "the novacain face syndrome" ...I truely hope you feel better soon, you and all the others here are in my prayers!!!

    KSB

     
    Old 11-14-2004, 05:20 PM   #6
    survivin
    Member
    (male)
     
    survivin's Avatar
     
    Join Date: Nov 2004
    Location: central california
    Posts: 81
    survivin HB User
    Re: reduction of zoloft and feel like crap!!!

    yeah, its not the most pleasant feeling in the world. but ive heard alot of people complain about it on the boards. hang tough. and thanks for the prayers. i could definately use them

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:23 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!